# SDR COMA0010330

- Difficulty date: September 9, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- Aircraft time: 23,250 hours, 24,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 400
- Condition: Discharged
- Location: Cabin
- Part time: 24,353 hours, 27,110 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY LIGHTS WILL NOT REMAIN ILLUMINATED.  REPLACED BATTERY.
